Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Persisting knot with red patches above it weeks after hit on the ankle, swelling on anything tight around ankle, normal X-ray. Recovery time?

I fell against a wooden stool a month ago. The area above my right ankle immediately started bruising and swelling . After 4 weeks there is a large knot that remains very tender and bright red patches are now under the skin above the knot. Anything tight around my ankle causes swelling. X-ray said nothing was broken but want to know how long will it take the knot to go away?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you have had a soft tissue injury in the area. The healing depends on the extent of rest that is provided. It usually takes 6-8 weeks for a complete recovery with appropriate treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor